# SDR ASOA201100280

- Difficulty date: February 3, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N717EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10088
- Aircraft time: 20,416 hours, 14,070 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED COCKPIT FLOOR SUPPORT BEAM FROM FS280, FLOOR SUPPORT BEAM.  REMOVED COCKPIT FLOOR SUPPORT BEAM FROM FWD SIDE OF 280 CROSSBEAM IAW SRM 51-42-06-001-001-A01, 51-42-27-001-001-A01 AND 51-42-22-001-001-A01. INSTALLED COCKPIT FLOOR SUPPORT BEAM ON FWD SIDE OF 280 CROSSBEAM IAW SRM 51-42-06-001-001-A01 AND 51-42-20-001-001-A01.  COCKPIT FLOOR SUPPORT BEAM CORRODED OUT OF REPAIRABLE LIMITS.  DRILLED NEW COCKPIT FLOORBEAM IAW SRM 51-40-11-001-001-A01.  INSTALL NEW COCKPIT FLOORBEAM.  INSTALLED COCKPIT FLOOR PANEL ANGLE PN CC670-33292-135 IAW SRM 51-42-06-001-001-A01 AND 51-42-20-001-001-A01.  INSTALL 2 EA CAMLOCKS.  INSTALLED 2EA CAMLOCKS ON COCKPIT FLOOR PANELS IAW SPM 51-42-06-001-001-A01. DS 80077 2/8/11 (HF 161797 2/14/11) ASA RII MAC NR 3QC BD 5500008 2/9/11, RII FOUND TO BE SATISFACTORY.    (CLOSED)
